# SDR AALA202008109031

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 32,952 hours, 13,351 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 8221567104
- Condition: Inoperative
- Location: Autothrottles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNCOMMANDED AUTOTHROTTLE DISCONNECT ON DESCENT.  REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-34. OPS CHECKED GOOD.
